Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A cylinder cooling problem


Author: Samuel A. Schaaf
Journal: Quart. Appl. Math. 3 (1946), 356-360
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/15189
MathSciNet review: 15189
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/15189
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society